2019
Том 71
№ 7

All Issues

Aleksandrov I. A.

Articles: 4
Article (Ukrainian)

Curvature of level curves and their orthogonal trajectories for certain conformal mappings of a half-plane

Aleksandrov I. A., Sobolev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 510–516

Article (Ukrainian)

Range of values of the derivative on the class of holomorphic single-sheeted functions

Aleksandrov I. A., Kopanev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 660—664

Article (Ukrainian)

Extremal problems for certain classes of functions one-sheeted in the half plane

Aleksandrov I. A., Sobolev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 253–266

Anniversaries (Russian)

Georgii Dmitrievich Suvorov (on his fiftieth birthday)

Aleksandrov I. A., Bely V. I., Danilyuk I. I., Gutlyanskii V. Ya., Lopatinsky Ya. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 361–364